# SDR SB05127

- Difficulty date: October 7, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AE09
- Condition: Misaligned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, CREW RECEIVED A DUAL IRS FAILURE WITH ALL RED FLAGS APPEARING.  BOTH THE CAPTAIN'S AND FIRST OFFICER'S SCRATCH PAD SHOWED "IRS NAV MOTION FAULT".  CREW DECLARED AN EMERGENCY, CIRCLED THE FIELD AND THEN RETURNED TO THE FIELD AT MHT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REALIGNED AND TESTED BOTH IRU'S PER MM 34-28-31.  AIRCRAFT OK FOR SERVICE.
